# SDR K3HA980047

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600107
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING LIFE RAFT LOW BOTTLE CHARGE.  REMOVED AND REPLACED LIFE RAFT IAW MM 25-60-0.
